# SDR UPS07450049

- Difficulty date: June 26, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Cracked
- Location: Nr 3 Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - AFTER T/O, NR 3 PACK WOULD NOT OPERATE.  ZERO AIRFLOW.  NO FUNCTION. SWITCHES AND C/B'S RECYCLED.  TRIED IN MAN/AUTO.  NO HELP.  NOTE: ISOLATION A BLEED VALVES OPEN WITH NORMAL DUCT PRESSURE.  T/S PERFORMED.  FOUND NR 3 PACK WATER SEPARATOR FROZEN UP.  WATER BAG CLEANED AND RE-INSTALLED.  F/C NR 3 PACK AS PER MM 21-50-00.  FOUND NR 3 WATER SEPARATOR DRAIN LINE WITH SMALL CRACK.  DRAIN LINE TEMP REPAIR PERFORMED.  DEFERRED UNDER D353304.
